| Catalog Number |
368608 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, the safety shield has detached from an unspecified number of devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation.One photo shows the batch and material information, while the other photo shows the needle cover removed and the locking mechanism off of the needle.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: defective locking mechanism.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description